# SDR CALA2013100491723

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 73,688 hours, 10,296 cycles
- Engine: Pwa PW40903
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Not Seated
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE HEAT PITOT C DISPLAYED.  FIM CONSULTED 30-31 T808.  RELAY RESEATED & ADM CTR CONNECTOR CLEANED, MESSAGE GONE & MAT TEST PASSED.
